# SDR UPS804726

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 350-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON WEB CONNECTING BS 350 AND 360, WL 198 (STRINGER 19), LBL 60.  MAINTENANCE REMOVED CORROSION FOUND OUT OF LIMITS, CUT OUT THE DAMAGED AREA, FABRICATED NEW WEB AND STIFFENERS AND INSTALLED IAW SRM 51-30-2, 53-10-1.
